RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 5(449), Pages 181–182 (Mi umn9895)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Dirichlet problem for the Yang–Mills equations

A. G. Sergeeva, A. B. Sukhovbc

a Steklov Mathematical Institute of Russian Academy of Sciences
b Université de Lille 1: Sciences et Technologies, Villeneuve d'Ascq, France
c Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00474
18-51-05009
Labex
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/rm9895

Full text: PDF file (359 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9895

Presented: В. М. Бухштабер
Accepted: 25.07.2019

Citation: A. G. Sergeev, A. B. Sukhov, “Dirichlet problem for the Yang–Mills equations”, Uspekhi Mat. Nauk, 74:5(449) (2019), 181–182

Citation in format AMSBIB
\Bibitem{SerSuk19}
\by A.~G.~Sergeev, A.~B.~Sukhov
\paper Dirichlet problem for the Yang--Mills equations
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 5(449)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9895}
\crossref{https://doi.org/10.4213/rm9895}


Linking options:
  • http://mi.mathnet.ru/eng/umn9895
  • https://doi.org/10.4213/rm9895
  • http://mi.mathnet.ru/eng/umn/v74/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:98
    References:10
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019